Ukrainian Mathematical Journal

, Volume 54, Issue 12, pp 1927–1929 | Cite as

Mykola Ivanovych Shkil' (On His 70th Birthday)

  • Yu. M. Berezans'kyi
  • V. S. Korolyuk
  • Yu. A. Mitropol'skii
  • A. M. Samoilenko
  • I. V. Skrypnyk
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • Yu. M. Berezans'kyi
  • V. S. Korolyuk
  • Yu. A. Mitropol'skii
  • A. M. Samoilenko
  • I. V. Skrypnyk

There are no affiliations available

Personalised recommendations